# SDR HEEA0010744

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31217
- Make and model: Skrsky S76A
- Aircraft serial: 760229
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Ejector
- Part number: 7630507003044
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EJECTOR HAS EXCESSIVE CRACKS.
